Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 1, Pages 7-10
http://dx.doi.org/10.1155/S0161171201005658

Generalizations of Hölder's inequality

Department of Mathematics, University of Hong Kong, Pokfulam Road, Hong Kong

Received 7 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wing-Sum Cheung, “Generalizations of Hölder's inequality,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 1, pp. 7-10, 2001. doi:10.1155/S0161171201005658